Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 190, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 8:30 PM EDT for Henry County, Georgia. It was in force for 45 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 8:30 PM EDT (00:30 UTC)
- Expired
- Jun 12, 2007, 9:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Henry County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:30 PM EDT | HAIL 0.5 | Stockbridge, GA | |
| Jun 12, 8:30 PM EDT | HAIL 1 | Mcdonough, GA | |
| Jun 12, 8:35 PM EDT | TSTM WND DMG | Stockbridge, GA | 911 CENTER REPORTED WIDESPREAD TREES DOWN...DAMAGE...AND POWER OUTAGES ACROSS THE ENTIRE COUNTY. MOST OF THE DAMAGE OCCURED IN STOCKBRIDGE...MCDONOUGH...AND HAMPTON. |
| Jun 12, 8:35 PM EDT | HAIL 0.25 | Stockbridge, GA | 911 CENTER SAID TREES WERE DOWN ACROSS THE ENTIRE COUNTY...NUMEROUS POWER OUTAGES AND DAMAGE FROM STOCKBRIDGE...TO MCDONOUGH...TO HAMPTON. |
| Jun 12, 8:40 PM EDT | HAIL 1 | 5 N Mcdonough, GA | HIGH WINDS ALSO KNOCKED OUT POWER. |
| Jun 12, 8:40 PM EDT | HAIL 1 | Mcdonough, GA | |
| Jun 12, 8:50 PM EDT | HAIL 1 | Stockbridge, GA | |
| Jun 12, 8:56 PM EDT | HAIL 1 | 5 N Mcdonough, GA | HIGH WINDS ALSO KNOCKED OUT POWER. |
| Jun 12, 9:00 PM EDT | TSTM WND DMG | Locust Grove, GA | ONE TREE SNAPPED IN HALF...DAMAGE TO TWO FENCE PANELS FROM A DOWNED TREE. BASKETBALL GOAL ALSO DOWN. |
| Jun 12, 9:00 PM EDT | HAIL 1 | 1 S Mcdonough, GA | HAM REPORTED WIDE SPREAD POWER OUTAGES ACROSS THE COUNTY...ESPECIALLY IN STOCKBRIDGE. |
| Jun 12, 9:00 PM EDT | HAIL 1 | Locust Grove, GA | |
| Jun 12, 9:00 PM EDT | HAIL 1 | Mcdonough, GA | |
| Jun 12, 9:15 PM EDT | TSTM WND DMG | 4 Sw Mcdonough, GA | COUPLE TREES AND AN EXCESSIVE AMOUNT OF BRANCHES AND LIMBS DOWN. |
| Jun 12, 9:15 PM EDT | HAIL 0.75 | Mcdonough, GA | |
| Jun 12, 9:15 PM EDT | HAIL 1.75 | Mcdonough, GA | HAIL REPORTED AT A LOCATION OFF OF HWY 20. HAIL CAUSED MODERATE DAMAGE TO CHAIN LINK FENCE. |
| Jun 12, 9:20 PM EDT | HAIL 0.88 | Mcdonough, GA | |
| Jun 12, 9:20 PM EDT | HAIL 1 | 4 Sw Mcdonough, GA | PEA TO QUARTER SIZED HAIL REPORTED. |
| Jun 12, 9:25 PM EDT | HAIL 0.75 | Mcdonough, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 130030
SVRFFC
GAC151-130115-
/O.NEW.KFFC.SV.W.0190.070613T0030Z-070613T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 915 PM EDT
* AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF PANOLA
MOUNTAIN STATE PARK TO PANOLA MOUNTAIN STATE PARK TO 14 MILES EAST
OF MCDONOUGH...MOVING SOUTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STOCKBRIDGE...FLIPPEN...BLACKSVILLE...LOCUST GROVE...LUELLA AND
HAMPTON.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3365 8426 3363 8419 3345 8393 3331 8409
3334 8425 3337 8436 3343 8428
$$2 follow-up statements
000
WWUS52 KFFC 130044
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT TUE JUN 12 2007
GAC151-130115-
/O.CON.KFFC.SV.W.0190.000000T0000Z-070613T0115Z/
HENRY GA-
843 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR HENRY COUNTY...
AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM STOCKBRIDGE TO WHITEHOUSE TO OLA...MOVING
SOUTH AT 30 MPH. THESE STORMS ARE LIKELY TO CAUSE WIND DAMAGE. WINDS
MAY GUST HIGHER THAN 70 MPH. LARGE HAIL IS ALSO EXPECTED IN SOME
AREAS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLIPPEN...MCDONOUGH...BLACKSVILLE...LOCUST GROVE...LUELLA AND
HAMPTON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3365 8426 3363 8419 3345 8393 3331 8409
3334 8425 3337 8436 3343 8428
$$000
WWUS52 KFFC 130100
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE JUN 12 2007
GAC151-130115-
/O.CON.KFFC.SV.W.0190.000000T0000Z-070613T0115Z/
HENRY GA-
859 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR HENRY COUNTY...
AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FLIPPEN TO BLACKSVILLE TO OLA...MOVING
SOUTH AT 15 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HAIL THE
SIZE OF BASEBALLS ALONG WIND WIND GUSTS TO 70 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCDONOUGH...HAMPTON...LUELLA AND LOCUST GROVE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3365 8426 3363 8419 3345 8393 3331 8409
3334 8425 3337 8436 3343 8428
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:26 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 12, 6:26 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT TUE JUN 12 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING. COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF -4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL UP TO 2 INCHES AND WIND GUSTS OF 70 MPH. THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY. SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA. TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM PERIODS. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA. EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES. && .AVIATION... MAIN CONCERN FOR THIS EVENING ARE THE THUNDERSTORMS CURRENTLY MOVING THROUGH THE AREA. THERE HAVE BEEN A FEW ISOLATED THUNDERSTORMS ACROSS THE ATL AREA...BUT WILL ONLY MENTION THUNDER THROUGH NO LATER THAN 02Z. MOST WIDESPREAD AND INTENSE CONVECTION IS ASSOCIATED WITH A COLD POOL ALOFT OVER NE GA/UPSTATE SOUTH CAROLINA. FEEL AHN WILL BE IN FOR A ROUGH EVENING WITH AN EXTENDED PERIOD OF IFR CONDITIONS POSSIBLE IN TSRA...AS NAM AND RUC ARE INDICATING A LARGE COMPLEX OF THUNDERSTORMS FORMING NEAR THE COLD POOL TONIGHT OVER EAST GEORGIA. MCN MAY SEE SOME THUNDERSTORM ACTIVITY FROM ROUGHLY 04 TO 08Z. THE DISTANCE OF CSG FROM THE UPPER LEVEL WAVE WILL LIKELY KEEP THUNDERSTORMS OUT OF THERE. FOR TOMORROW...SEE NO NEED TO GO AGAINST NAM AND PERSISTENCE...AS WEAK EASTERLY LOW LEVEL FLOW SHOULD RESULT IN ANOTHER MORNING OF IFR CIGS BETWEEN 005 AND 010 FEET. WILL START THE CIGS AT 09Z AND CARRY THROUGH 14Z. MODELS CONTINUE TO SHOW SIMILAR INSTABILITIES TO THIS AFTERNOON FOR WEDNESDAY AFTERNOON...BUT MAINLY OVER CENTRAL GEORGIA...SO WILL INTRODUCE VCTS TO CSG AND MCN TAFS AFTER 20Z...BUT WILL LEAVE THEM OUT OF ATL AND AHN. MG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 85 63 83 64 / 50 20 20 40 20 ATLANTA 67 86 68 84 64 / 30 10 10 30 20 BLAIRSVILLE 57 84 59 76 58 / 30 20 20 40 20 CARTERSVILLE 62 87 62 85 63 / 30 10 10 30 20 COLUMBUS 70 88 67 87 66 / 30 10 5 20 10 GAINESVILLE 63 85 65 81 64 / 40 20 20 40 20 MACON 65 89 63 87 65 / 50 10 10 30 20 ROME 61 91 63 88 64 / 30 10 10 30 20 PEACHTREE CITY 60 86 60 84 63 / 30 10 10 30 20 VIDALIA 67 86 64 85 65 / 50 20 10 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT TUE JUN 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND GUSTY WINDS. .DISCUSSION... A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 12, 7:00 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT TUE JUN 12 2007 GAZ015-016-023-025-035-122345- 700 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES UNTIL 745 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PORTER SPRINGS IN LUMPKIN COUNTY TO NEAR STATHAM IN BARROW COUNTY. THESE STORMS ARE MOVING WEST-SOUTHWEST AT 15 TO 20 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF BARROW...JACKSON...HALL...LUMPKIN AND WHITE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNICOI STATE PARK...SAUTEE...ROBERTSTOWN...PORTER SPRINGS...NACOOCHEE... CANDLER...BELMONT...APPLE VALLEY...TALMO...STATHAM...PENDERGRASS... NICHOLSON...LULA...JEFFERSON AND HELEN.
Special weather statement, Jun 12, 7:10 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EDT TUE JUN 12 2007 GAZ037-122330- 710 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN OCONEE COUNTY UNTIL 730 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOGART...MOVING SOUTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS OCONEE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOGART...EASTVILLE AND NORTH HIGH SHOALS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 7:16 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL JEFFERSON 34.13N 83.60W
06/12/2007 E0.50 INCH JACKSON GA PUBLIC
&&
GRIFFITHLocal storm report, Jun 12, 7:25 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 NE GAINESVILLE 34.30N 83.82W
06/12/2007 E0.88 INCH HALL GA PUBLIC
REPORTED ALONG HWY 985.
&&
GRIFFITHSpecial weather statement, Jun 12, 8:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 803 PM EDT TUE JUN 12 2007 GAZ048-130030- 803 PM EDT TUE JUN 12 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN NEWTON COUNTY UNTIL 830 PM EDT... AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ALMON TO 7 MILES EAST OF ALCOVY...MOVING SOUTH AT 25 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS NEWTON COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ALCOVY...OXFORD...ALMON...COVINGTON...PORTERDALE...NEWBORN... MANSFIELD AND STEWART. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 12, 8:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL COMMERCE 34.21N 83.46W
06/12/2007 E0.75 INCH JACKSON GA PUBLIC
DIME TO PENNY SIZED HAIL REPORTED AT A LOCATION OFF OF
HOODS MILL ROAD.
0610 PM HAIL COMMERCE 34.21N 83.46W
06/12/2007 E1.75 INCH JACKSON GA PUBLIC
HAIL REPORTED NEAR BANKS COUNTY LINE.
0630 PM HAIL JEFFERSON 34.13N 83.60W
06/12/2007 E0.25 INCH JACKSON GA LAW ENFORCEMENT
0635 PM HAIL JEFFERSON 34.13N 83.60W
06/12/2007 E0.88 INCH JACKSON GA PUBLIC
DIME TO NICKEL SIZE HAIL.
0651 PM HAIL JEFFERSON 34.13N 83.60W
06/12/2007 E1.75 INCH JACKSON GA PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL WITH ATLEAST ONE
PIECE REACHING BASEBALL SIZED.
0731 PM HAIL GRAYSON 33.89N 83.96W
06/12/2007 E0.88 INCH GWINNETT GA PUBLIC
0732 PM HAIL 3 W LAWRENCEVILLE 33.95N 84.04W
06/12/2007 E1.75 INCH GWINNETT GA PUBLIC
0740 PM TSTM WND GST 2 NW BETWEEN 33.83N 83.83W
06/12/2007 M64.00 MPH WALTON GA TRAINED SPOTTER
AT LEAST 3 TREES WERE ALSO REPORTED TO BE DOWNED.
0740 PM HAIL 9 NNE LAWRENCEVILLE 34.07N 83.93W
06/12/2007 E0.75 INCH GWINNETT GA PUBLIC
HAIL REPORTED IN HOG MOUNTAIN AREA.
0759 PM HAIL ALPHARETTA 34.07N 84.27W
06/12/2007 E1.25 INCH FULTON GA TRAINED SPOTTER
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 20 min |
| Jun 12, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 31 min |
| Jun 12, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 39 min |
| Jun 12, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 52 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 48 min |
| Jun 12, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 47 min |
| Jun 12, 10:39 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 36 min |
| Jun 12, 11:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 23 min |
| Jun 13, 1:10 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.